# SDR UIEA2016062700482

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6259282
- Part serial: 057C11489
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK COMPRESSOR OUTLET SENSOR, TS41, FOUND FAULTY, READS HIGH RESISTANCE.  OUTLET SENSOR REPLACED IAW MM 21-51-06.
